# SDR FDEA202410151502

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 17,208 hours, 7,136 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Part number: 885201
- Part serial: A333
- Condition: Failed
- Location: Main Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR LIGHT EICAS AND CARGO DOORS  DISCREET LIGHT CAME ON DURING FLIGHT. 3 LIGHTS ON  MAIN ENTRANCE DOOR PANEL WERE EXTINGUISHED.  EXECUTED QRH PROCEDURES.    REMOVED & REPLACED THE PSEU PER THE ABOVE AMM REFERENCE, ALL TESTS PASS.
